# SDR SWIA202054985

- Difficulty date: November 22, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATT RIB AT WS 53.6 IS CRACKED AT THE UPPER AFT FLANGE THROUGH RADIUS APPROXIMATELY 2 INCHES IN LENGTH ALSO DOUBLER ATTACHED TO BATT RIB IS CORRODED AROUND J410 AND J412.  C-CHECK RO 12/30/2020.  REPAIRD RT BATT RIB AT WS 53.6 WITH REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.
